# SDR DL31J971866

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840AB
- Make and model: Airbus A310-324
- Aircraft serial: 682
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53974207200
- Condition: Dent
- Location: Bs 3620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN JUST AFT OF STA 3620 (FR67) BETWEEN STR 48R AND STR 54L WAS FOUND DENTED.  THE DENTS RANGE APPROX .109 DEEP TO A MAX OF .295 DEEP.  BOTH THE LT AND RT LOWER SKINS ARE M/F FROM 2.5MM (.098) 2024-T3 CLAD CHEM-MILLED IN SOME AREAS TO 2MM (.079).  REPLACED DAMAGE WITH SPLICE REPAIR.
